A representation of CD omega(K)-spaces

Ercan Z.

PUBLICATIONES MATHEMATICAE-DEBRECEN, vol.68, pp.91-96, 2006 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 68
  • Publication Date: 2006
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.91-96
  • Middle East Technical University Affiliated: No


We give a representation of the space CDw(K) which was defined by Abramovich and Wickstead. We apply this to reprove the Banach-Stone type theorem for CDw(K) spaces. By using this representations we note that for each compact Hausdorff space K without isolated points there exists compact Hausdorff space T which contains K as a closed subspace such that the Dedekind completion of C(T) is B(K).